# SDR UALA2013042502870

- Difficulty date: April 24, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,649 hours, 18,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 628 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE BS 628 S26-27L.   FOUND TO BE OUT OF LIMITS PER SRM 53-00-01.  CUT OUT DAMAGED SKIN AND FABRICATED AND INSTALLED A REPAIR DOUBLER PER SRM 53-00-01, REPAIR 3.  MAJOR REPAIR.
